Will This Hurt The Baby

6 Replies
Tylar - July 13

I am a couple weeks pregnant and i am on pills for acne for my face. Will it hurt the baby if i keep taking them? PLEASE LET ME KNOW THANKS

 

d_ashly - June 24

there is a possiblitly that the pill your taking for acne could be harmful to your baby. you will only know for sure if you talk to your doctor. (you have started prenatal care,right?) if the pills your taking now are harmful, there could be another pill that would be okay to take during your pregnancy. talk to a doctor asap before continuing use.

 

saralou - June 24

is their an info leaflet in your packet of pills?? read this or go see your pharmacist

 

BRAN - June 24

I WAS ON ACCUTANE FOR ACNE MYSELF AND KNOW THAT THERE ARE MAJOR WARNING ABOUT BECOMING PREGNANT WHILE ON THIS MEDICATION. THE EFFECTS ON THE BABY ARE PRETTY SERIOUS, SO MUCH SO THAT THEY RECOMMEND NOT BECOMING PREGNANT FOR 1/2 YEAR AFTER YOU STOP TAKING THE MEDICINE - SO I WOULD TALK TO YOUR DOCTOR ASAP.

 

Melissa - June 24

Most acne medicaitons contain retinol, a form of Vitamin A. Too much of this can cause birth defects. Talk to your doctor.

 

kim - July 13

im a little late on my period. if i keep taking the pill and i am pregnant will it kill the baby?

 

Melissa - July 13

To Kim: Stop the pill if you think you are pregnant. I could hurt your baby, not kill it.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?